MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO SOFT TISSUE TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO SOFT TISSUE TIP; LAVAGE, JET
Catalog Number 0210012000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer discarded.
 
Event or Problem Description
The user facility reported that the end tip of the irrigator broke during a procedure.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
SOFT TISSUE TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8395536
Report Number0001811755-2019-00754
Device Sequence Number19167743
Product Code FQH
UDI-Device Identifier34546540144172
UDI-Public34546540144172
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210012000
Device Lot Number18257012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1